# SDR SWAA2021080302319

- Difficulty date: July 20, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 54,635 hours, 32,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120AF AT FWD CARGO COMPARTMENT (1 EA) / FABRICATED NEW FLOOR PANEL 120AF AT FWD CARGO COMPARTMENT (1EA) WITH NEW PANEL FABRICATED FROM 0.090' CONOLITE PO 2016 552348 IAW B737-700 AMM 25-52-01-201-801 AND DWG 453A161D SHEET 3 REV D
